# SDR 96ZZZX1425

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1030-1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE AT STA 1030 - STA 1050.0, RBL 10 HAS LEVEL 2 CORROSION.  FABRICATED AND INSTALLED FLOOR SUPPORT PER SRM 51-10-1 AND SRM 51-40-2.
